Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Taking lucoria from 7 years and not getting any relief

my friend have lucoria from 7 year. She is 18 year old, she consulted meny doctor . But she did not get any relif. She feels very weekness.. Pleas tell that what she do..
Asked On : Tue, 24 May 2011
Answers:  2 Views:  361
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Leucorrhea is usually due to infection or it may be normal to have discharge during certain times in the menstrual cycle.Mid cycle discharge is common,even pre menstrual discharge is seen.7 yrs is a long time to have infection.If the swab test is negative then this is probably normal discharge.Improve diet with high protein.Rule out anemia.
Answered: Tue, 24 May 2011
I find this answer helpful
  User's Response
hi firoz,
any way your friend is suffering for the last 7 years.
it is an infection at the same time ayurveda describing that it will loose your body and tissues and you will get emaciated like.
to maintain the absolute health there are plenty of medicines are available in ayurveda for this,if you are from kerala you can direct contact me and i will give your friend relief.
or approach any good doctor
she needs some medicnes inside and sits bath therapy for about one month
then she will be better.
thanking you
Answered: Tue, 24 May 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor